# SDR ASOA2016051314909

- Difficulty date: May 13, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CIRCUMFERENTIAL JOINT HAS CORROSION BETWEEN STRINGERS 23 AND 26R.  REMOVED CORROSION IAW 51-42-06-001-001-A01, 51-21-06-001-001-A01.  RECEIVED AND COMPLIED WITH EA 32-2016-081, REV ECTC.
